# SDR IPXA2020111562382

- Difficulty date: November 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strap
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED LEADING EDGE SPLICE STRAP CRACK XOS STA 906.5.  REMOVED AND REPLACED CRACKED SPLICE STRAP AT LT WNG LEADING EDGE AT XOS STA 906.5, IAW SRM 51-33-01.  (MINOR)
